Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 2, 2021, 3:06 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2021, 3:06 PM EDT (19:06 UTC)
- Expired
- Jun 2, 2021, 3:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 149 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661
WWUS82 KMFL 021906
SPSMFL
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Wed Jun 2 2021
FLZ069-070-021945-
Coastal Collier County FL-Inland Collier County FL-
306 PM EDT Wed Jun 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER COUNTY UNTIL
345 PM EDT...
* At 306 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over West Toll Gate On Alligator
Alley, or near Golden Gate Estates. This storm was nearly
stationary.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Belle Meade, Orangetree,
Naples Manor, Golden Gate, East Naples, Lely Resort, West Toll Gate
On Alligator Alley, Vineyards, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, Rookery Bay Aquatic Preserve and Quail Creek
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8161 2623 8144 2601 8175
2603 8176 2604 8176 2612 8183
TIME...MOT...LOC 1906Z 137DEG 3KT 2613 8163
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 2, 2:55 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 2, 2:55 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Miami FL 255 PM EDT Wed Jun 2 2021 .SHORT TERM (Now through Thursday)... Isolated to scattered convection has started to form across south Florida this afternoon. So far most of the rain has been along and east of Highway 27. Additional shower and thunderstorm activity will continue this afternoon, especially along the Gulf Coast. The strongest activity may produce heavy rainfall, cloud-to-ground lightning, and perhaps some gusty winds...although this morning sounding didn't have much in terms of DCAPE. Off and on showers and thunderstorms will continue through the short term period. Offshore overnight will be the highest potential, but with the ULL nearby even daytime activity will continue to develop. Interior and southwest Florida have the best chances of rain across our Land zones as light to moderate easterly flow pushes the Atlantic sea breeze well inland. .LONG TERM... Friday Through the weekend... Moisture remains in place across the area with showers and thunderstorms possible each day. Upper level low weakens and moves out of the area as a ridge nudges westward with southeasterly winds increasing across the region. The southeasterly winds will continue to allow Caribbean moisture to advect into South Florida. Given the steering flow the greatest coverage each afternoon will be over the Gulf Coast and inland northern portions of the area and Lake Okeechobee. Locally heavy rainfall and lightning strikes will be the main impacts with these showers and storms. Temperatures should be at or slightly below normal given decent cloud cover and rain chances throughout the rest of the week. Early Next Week... A diurnal summertime pattern with afternoon showers and storms mainly focused along the sea breeze and boundary collisions. However, as we move into Monday and early part of the week models bring a slot of drier air at least in the mid-levels which will help limit rain chances and overall coverage in the afternoon. High temperatures each afternoon will be near average in the upper 80s and low 90s && .AVIATION(18Z TAFS)... Convection will continue to develop through the afternoon generally west of the Atlantic terminals. Otherwise, light to moderate easterly winds expected through the cycle except for APF, which will likely experience a wind shift with the gulf breeze. Ceilings drop overnight, but for now all terminals should be VFR through the cycle, except APF, which may briefly see reduced VIS/CIGs with T'storms. && .MARINE... Overall, rather benign marine conditions expected with only light to moderate winds expected. The primary concern over the next few days will be the shower and thunderstorm potential through the week and into the upcoming weekend. The heaviest storms may produce locally heavy rainfall, cloud-to-water lightning, and rough seas. Winds and seas will begin to gradually increase late in the period as pressure gradient tightens over the western Atlantic. && .BEACHES... With moderate easterly flow in place, a moderate risk of rip currents will reside along the Atlantic beaches through the remainder of the workweek. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 86 76 87 / 50 60 40 40 West Kendall 75 88 75 88 / 50 70 40 40 Opa-Locka 75 87 76 88 / 50 60 40 40 Homestead 75 86 76 86 / 50 60 40 40 Fort Lauderdale 76 86 77 86 / 50 50 40 40 N Ft Lauderdale 76 85 76 86 / 50 60 40 50 Pembroke Pines 75 86 76 88 / 50 60 40 40 West Palm Beach 75 86 75 86 / 50 50 40 50 Boca Raton 75 86 76 87 / 50 50 40 50 Naples 73 89 74 88 / 40 60 50 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Thursday and Aviation/Marine...Frye Thursday Night through Wednesday...Kelly Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 2, 8:14 AM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 814 AM EDT Wed Jun 2 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030015- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 814 AM EDT Wed Jun 2 2021 ...SCATTERED THUNDERSTORMS ESPECIALLY ALONG THE GULF COAST... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms will be possible today, with the strongest activity expected over the interior and Gulf Coast during the afternoon hours. Flooding: Localized flooding from heavy rainfall and thunderstorms will be possible, especially along the Gulf Coast of South Florida during the afternoon and evening hours. Rip currents: There is a moderate risk of rip currents along the Atlantic beaches of South Florida. Waterspouts: Occasional waterspouts cannot be ruled out across the local waters today. Wind: Locally strong winds gusts will be possible with showers and thunderstorms, especially across the western half of South Florida during the afternoon and evening hours. Visibility: Smoke from ongoing wildfires over interior Palm Beach, Miami- Dade, and Collier Counties may affect visibility across portions of South Florida at times. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorm chances will continue through the remainder of the week, with the primary concerns being localized flooding from heavy rainfall and locally strong wind gusts. The rip current risk will remain elevated through the majority of this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 2, 3:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Wed Jun 2 2021
FLZ069-070-021945-
Coastal Collier County FL-Inland Collier County FL-
306 PM EDT Wed Jun 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLIER COUNTY UNTIL
345 PM EDT...
* At 306 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over West Toll Gate On Alligator
Alley, or near Golden Gate Estates. This storm was nearly
stationary.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Belle Meade, Orangetree,
Naples Manor, Golden Gate, East Naples, Lely Resort, West Toll Gate
On Alligator Alley, Vineyards, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, Rookery Bay Aquatic Preserve and Quail Creek
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8161 2623 8144 2601 8175
2603 8176 2604 8176 2612 8183
TIME...MOT...LOC 1906Z 137DEG 3KT 2613 8163
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:42 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.